Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

168 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from hair loss. Is it safe to use tugain 5?

Answered by
Dr.
Dr. Praveen Rodrigues

Dermatologist

Practicing since :1993

Answered : 1196 Questions

default
Posted on Thu, 13 Dec 2012 in Hair Loss
Question: Hi Sir, I am XXXXXXX I am 32 years age. I am sufeering with Hair loss. I started using Tugain 5.Is it good for hair?
doctor
Answered by Dr. Praveen Rodrigues 2 hours later
Hi there XXXXXXX
Hair loss has to be evaluated & then medication started by a qualified dermatologist.
If this has happened, then go with Tugain 5. It does help the hair growth . It is a minoxidil derivative. It does have some issues so a better product (if i may suggest) is Nanoxidil that one can get only in your parts currently & that too, online. It has fewer side effects & said to be equally efficacious.
Hope this gives you a clear perspective. Cheers & Good Luck & wish you a great head of hair in the near future.
Dr Praveen Rodrigues MD
Dermatologist, Cosmetologist, Venereologist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics ,  

Recent questions on  Piperidines

doctor1 MD

Hi I have gastritis and am also on concerta but since it has flared up my concerta doesn't seem to be working at all. I get tachycardia early after taking it and dry mouth all day but the concerta doesn't seem to be doing anything. Can the gastritis affect the realease of concerta?

doctor1 MD

my son 17 year old son has a sever rash from his Depakote. It looked like it might be getting better but now it is spreading again. he has not taken his Depakote for almost 6 months. his pcp does not know what to do for him and he is getting worse. what do we do?

doctor1 MD

Hello doctor, i am a student ,age 20 from pune.i am suffering from hair loss from 18 and have lost my lot of hairs from top portion of head.In the mean time i visited doctors who have recommended me to take calcirol plus and multivitamin tablets. also a lotion to apply on scalp everyday named-Hair4u 2% (minoxidil and aminexil topical solution)

doctor1 MD

Hi, Good evening Doctor.

One year back suddenly, hair growth stopped in my part(around 2 cms) of my left mustache. I consulted one of dermatologist and he suggested to apply Minoxidil in that area and i used it for two months and I didn't find any hair growth. Because of this I have to shave regularly. sometimes I am getting a feel like insect moving on the skin. Please give me the reason for this and how do I get hair growth in that area again. Please help me in this regard
Thanks in advance for your advice.

doctor1 MD

I am having a lot of hair fall , please suggest ways to stop my hair fall.

doctor1 MD

Have been on Paxil for 2 months with no side effects until 2 weeks ago when I awakened unable to focus with both eyes and had headache as well as what felt like pain in the back of my eyeballs Headaches and eye pain lasted a few days but still...

doctor1 MD

Dear Doctor, I am 28 years old male and not yet married. To stop the male pattern baldness and for hair regrowth I started using Minoxidil 5% after consulting a dermatologist from last 3 days.But now I m worried about the side effects which I m...